JMI cover

Journal of Mathematical Inequalities

Volume: 11

Year: 2017

Articles

Issue: 1 (March, 2017)
Article number / DOI Authors / Title Pages Abstract Article
11-01 D. Choi, M. Sababheh: Inequalities related to the arithmetic, geometric and harmonic means 1–16 View View
11-02 Changsen Yang, Danhe Wang: Some refinements of operator inequalities for positive linear maps 17–26 View View
11-03 Wen Wang, Juanjuan Pan, Shiguo Yang: Inequalities for Gaussian hypergeometric functions 27–39 View View
11-04 Gaopeng Xu, Zhong Bo Fang: A generalization of Ostrowski type inequality on time scales with k points 41–48 View View
11-05 Guilian Gao, Yong Zhong: Some estimates of Hardy operators and their commutators on Morrey-Herz spaces 49–58 View View
11-06 Dan Bărbosu, Carmen Violeta Muraru, Ana-Maria Acu: Some bivariate Durrmeyer operators based on q-integers 59–75 View View
11-07 Haiying Li, Zhitao Guo: Note on a Li-Stević integral-type operator from mixed-norm spaces to nth weighted spaces 77–85 View View
11-08 Zhihua Wang: Functional inequalities in matrix Banach spaces 87–97 View View
11-09 Jinsong Pan: Boundedness on Morrey space of multilinear singular integral operators satisfying a variant of Hörmander's condition 99–112 View View
11-10 Xi Wang, Chiping Zhang, Yunan Cui: Some sufficient conditions for fixed points of multivalued nonexpansive mappings in Banach spaces 113–120 View View
11-11 Wei-Mao Qian, Xiao-hui Zhang, Yu-Ming Chu: Sharp bounds for the Toader-Qi mean in terms of harmonic and geometric means 121–127 View View
11-12 Xiaohui Fu, Junjian Yang: A note on a Wielandt type norm inequality 129–133 View View
11-13 Qinghua Ma, Chao Ma, Jinxun Wang: A Lyapunov-type inequality for a fractional differential equation with Hadamard derivative 135–141 View View
11-14 Keaitsuda Maneeruk Nakprasit, Jiraphorn Somsuwan: An Upper bound of a derivative for some class of polynomials 143–150 View View
11-15 Branko Malešević, Bojan Banjac, Ivana Jovović: A proof of two conjectures of Chao-Ping Chen for inverse trigonometric functions 151–162 View View
11-16 Peter R. Mercer: A note on inequalities due to Clausing and Levin-Stečkin 163–166 View View
11-17 Zhongzhu Liu, Qinghua Ma, Yizhi Chen: New bounds on Zagreb indices 167–179 View View
11-18 Gabriel Bercu: The natural approach of trigonometric inequalities - Padé approximant 181–191 View View
11-19 Weidong Wang, Tian Li: Volume extremals of general Lp-centroid bodies 193–207 View View
11-20 Lin Xin, Li Xiaoxue: A reciprocal sum related to the Riemann ζ-function 209–215 View View
11-21 Daeshik Choi: Inequalities related to Heron means for positive operators 217–223 View View
11-22 Ajay K. Sharma, Ambika Bhat, Renu Chugh, Elina Subhadarsini: Inequalities involving norm and essential norm of weighted composition operators 225–240 View View
11-23 Silvestru Sever Dragomir: Inequalities of Hermite-Hadamard type for functions of selfadjoint operators and matrices 241–259 View View
11-24 Yan Lin, Guoming Zhang: Commutators of generalized Calderón-Zygmund operators on weighted Herz-type Hardy spaces 261–280 View View
11-25 Xiangdong Liu, Jia Meng: The Davis-Gut law and Lai law for finitely inhomogeneous walks 281–289 View View
11-26 Zhong-Qi Xiang: New types of inequalities for fusion frames 291–299 View View
Issue: 2 (June, 2017)
Article number / DOI Authors / Title Pages Abstract Article
11-27 Daeshik Choi, Mario Krnić, Josip Pečarić: Improved Jensen-type inequalities via linear interpolation and applications 301–322 View View
11-28 Xiaoqin Li, Zhangrui Zhao, Wenzhi Yang, Shuhe Hu: The inequalities of randomly weighted sums of pairwise NQD sequences and its application to limit theory 323–334 View View
11-29 Yongming Li: On the rate of strong convergence for a recursive probability density estimator of END samples and its applications 335–343 View View
11-30 Edward Neuman: On two bivariate elliptic means 345–354 View View
11-31 Xiaohui Fu, Yang Liu, Shunqin Liu: Extension of determinantal inequalities of positive definite matrices 355–359 View View
11-32 Erich Peter Klement, Anna Kolesárová, Radko Mesiar, Susanne Saminger-Platz: On the role of ultramodularity and Schur concavity in the construction of binary copulas 361–381 View View
11-33 Wenbing Sun, Qiong Liu: New Hermite-Hadamard type inequalities for (α,m)-convex functions and applications to special means 383–397 View View
11-34 Yong Yang, Shengli Chen, Dong Huang, Xiang Wang, Xiaoguang Lin: Proof of an inequality conjecture for a point in the plane of a triangle 399–411 View View
11-35 J. Dziok, K. I. Noor: Classes of analytic functions related to a combination of two convex functions 413–427 View View
11-36 N. E. Cho, B. Kowalczyk, O. S. Kwon, A. Lecko, Y. J. Sim: Some coefficient inequalities related to the Hankel determinant for strongly starlike functions of order alpha 429–439 View View
11-37 Mingming Cao, Qingying Xue: Two-weight entropy boundedness of multilinear fractional type operators 441–453 View View
11-38 Pingyan Chen, Soo Hak Sung: A Bernstein type inequality for NOD random variables and applications 455–467 View View
11-39 Constantin P. Niculescu, Marius M. Stănescu: The Steffensen-Popoviciu measures in the context of quasiconvex functions 469–483 View View
11-40 Flavius Pater: Some inequalities on power bounded operators acting on locally convex spaces 485–494 View View
11-41 Sabir Hussain, Shaista Amat ur Rehman, Humaira Khalid, Qing-Hua Ma: Some new Volterra-Fredholm type discrete inequalities with four iterated infinite sums with applications 495–510 View View
11-42 Jing-Feng Tian, Ming-Hu Ha: Properties of generalized sharp Hölder's inequalities 511–525 View View
11-43 Tao Ban, Chao-Ping Chen: New inequalities for the volume of the unit ball in n 527–542 View View
11-44 Josip Pečarić, Muhammad Shoaib Saleem, Irshaad Ahmed, Naveed Ahmed: Weighted integral inequality for the second derivative of 4-convex functions 543–550 View View
11-45 Pankaj Jain, Babita Gupta: Mapping properties of Hardy-type operators involving general functions 551–564 View View
11-46 Ayed E. Hashoosh: Existence and uniqueness solutions for a class of hemivariational inequalities 565–576 View View
11-47 A. L. Bernardis, Pedro Ortega Salvador: Some new iterated Hardy-type inequalities and applications 577–594 View View
11-48 Józef Banaś, Agnieszka Chlebowicz: On an elementary inequality and its application in the theory of integral equations 595–605 View View